Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had a spinal fracture and taking Vicodin. Having itching, hot flashes causing sweating as side effects. What should I do?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I had a spinal fracture in late August and have been taking Vicodin since for pain, two tablets per day, cutting back from four. The side affects have been itching and burping in the morning and now what seems like hot flashes that are flu-like, causing sweating occasionally. Two weeks ago, I began cleaning our garage of mouse droppings, working twice there, finishing on Wednesday last week. (two cleaning sessions) Because of these strange feelings, I'm now worried about Hantavirus, because some side effects that I have been feeling recently are not consistent with the ones I read about that relate to the use of Vicodin. Send to YYYY@YYYY . Thank you.
Posted Mon, 18 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 1 hour later
Brief Answer:
You may need to investigate further

Detailed Answer:

Thanks for writing to us,

I have studied your case with diligence.

As per your history these can be side effects of vicodin also.
You may hold the medication and start pantoprazole and domperidone combination.

For your suspected viral infection I will advise routine blood investigation like CBC and CRP.

Take calcium with vitaminD to increase bone strength.
If blood investigation are normal than just change vicodin with ultracet [tramadol].

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. If you are satisfied with the answer, please give your review at the end of the discussion

Wishing you good health.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor